# SDR FDEA201311242860

- Difficulty date: November 24, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER ACCESS PANEL 619CB, CUTOUT INBD CORNER, FOUND CRACK AT STATION XOS 612 DURING OTBD SLAT DRIVE CABLE INSPECTION.  CRACK AT STATION XOS 612 TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 57-40-02 FIGURE 202 REPAIR 7 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
